# SDR P4YA2010F00252

- Difficulty date: December 16, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N810LR
- Make and model: Dhav DHC8103
- Aircraft serial: 003
- Aircraft time: 46,401 hours, 60,891 cycles
- Engine: Pwa PW120A
- Engine time: 38,528 hours, 44,359 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 3104500
- Part serial: PCE120726
- Condition: Leaking
- Location: Left
- Part time: 38,528 hours, 44,359 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

INITIAL FINDING BY MX OF LT ENGINE GAS GENERATOR DRAIN LINE CLOGGED AND FULL OF OIL AS ROOT CAUSE OF INCIDENT PROVED ERRONEOUS.  FURTHER TROUBLESHOOTING FOUND INTERNAL ENGINE OIL LEAK.  ENGINE SN PCE120726 HAS SINCE BEEN R & R.  LEAK AND OPS CHECKS GOOD.
